# SDR IXXA11SMN085S

- Difficulty date: June 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT FWD BATHTUB FITTING CRACKED AT STA 680.000, LONGERON 9 RT.  REMOVED CRACKED BATHTUB FITTING. CLEANED, TREATED, AND PRIMED AREA.  INSTALLED NEW BATHTUB FITTING IAW SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-20D AND SRM 51-3-1.
